Upper and lower bounds for finite Bh[g] sequences

Javier Cilleruelo, I. Ruzsa, Carlos Trujillo

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We give a non-trivial upper bound for Fh(g, N), the size of a Bh,[g] subset of 1,...N, when g > 1. In particular, we prove F2(g, N) ≤ 1.864(gN)1/2 + 1, and Fh, (g, N) ≤ (hh!gN)1/h, h > 2. On the other hand, we exhibit B2[g] subsets of {1,...N} with elements.

Original languageEnglish
Pages (from-to)26-34
Number of pages9
JournalJournal of Number Theory
Volume97
Issue number1
DOIs
Publication statusPublished - Nov 1 2002

Fingerprint

Upper and Lower Bounds
Subset
Upper bound

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Upper and lower bounds for finite Bh[g] sequences. / Cilleruelo, Javier; Ruzsa, I.; Trujillo, Carlos.

In: Journal of Number Theory, Vol. 97, No. 1, 01.11.2002, p. 26-34.

Research output: Contribution to journalArticle

Cilleruelo, Javier ; Ruzsa, I. ; Trujillo, Carlos. / Upper and lower bounds for finite Bh[g] sequences. In: Journal of Number Theory. 2002 ; Vol. 97, No. 1. pp. 26-34.
@article{0dac9185f1a245e1a9f7fa80ed8754e3,
title = "Upper and lower bounds for finite Bh[g] sequences",
abstract = "We give a non-trivial upper bound for Fh(g, N), the size of a Bh,[g] subset of 1,...N, when g > 1. In particular, we prove F2(g, N) ≤ 1.864(gN)1/2 + 1, and Fh, (g, N) ≤ (hh!gN)1/h, h > 2. On the other hand, we exhibit B2[g] subsets of {1,...N} with elements.",
author = "Javier Cilleruelo and I. Ruzsa and Carlos Trujillo",
year = "2002",
month = "11",
day = "1",
doi = "10.1006/jnth.2001.2767",
language = "English",
volume = "97",
pages = "26--34",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Upper and lower bounds for finite Bh[g] sequences

AU - Cilleruelo, Javier

AU - Ruzsa, I.

AU - Trujillo, Carlos

PY - 2002/11/1

Y1 - 2002/11/1

N2 - We give a non-trivial upper bound for Fh(g, N), the size of a Bh,[g] subset of 1,...N, when g > 1. In particular, we prove F2(g, N) ≤ 1.864(gN)1/2 + 1, and Fh, (g, N) ≤ (hh!gN)1/h, h > 2. On the other hand, we exhibit B2[g] subsets of {1,...N} with elements.

AB - We give a non-trivial upper bound for Fh(g, N), the size of a Bh,[g] subset of 1,...N, when g > 1. In particular, we prove F2(g, N) ≤ 1.864(gN)1/2 + 1, and Fh, (g, N) ≤ (hh!gN)1/h, h > 2. On the other hand, we exhibit B2[g] subsets of {1,...N} with elements.

UR - http://www.scopus.com/inward/record.url?scp=0036861263&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036861263&partnerID=8YFLogxK

U2 - 10.1006/jnth.2001.2767

DO - 10.1006/jnth.2001.2767

M3 - Article

AN - SCOPUS:0036861263

VL - 97

SP - 26

EP - 34

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -